# SDR SWAA2015051239592

- Difficulty date: January 15, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 54,803 hours, 32,224 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 6546455
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT WING OUTSIDE OF THE AILERON TAB CRACKED.  REPAIRED TAB IAW SRM.
